# SDR DALA2023112709710

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38741
- Aircraft time: 23,983 hours, 12,517 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, L

## Discrepancy

SHIP 3954 - UFC- DUE TO TRAILING EDGE FLAP DISAGREE ON APPROACH TO LAND. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. IDENTIFIED FAULT 27-52261 (TE FLAPS SNSR DIS) AND 27-52259 (TE FLAP SNSR L). REPLACED FSEU AND #1 SKEW SENSOR. OPS CHECKS GOOD.
